# SDR YENA2024102301400

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 31,334 hours, 10,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2076, MSY-JFK. 'DURING INSTALL OF L1 DOOR SLIDE FOUND GIRT BAR FLOOR FITTING LH TO BE STICKING CLOSED; CLEANED DEBRIS AS REQ FOUND FITTING TO WORK NORMAL RE-INSTALLED FITTING REF AMM 52-11-31 AS REQ.'
